Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Supercyclic and chaotic translation semigroups


Authors: Mai Matsui, Mino Yamada and Fukiko Takeo
Journal: Proc. Amer. Math. Soc. 131 (2003), 3535-3546
MSC (2000): Primary 47D60; Secondary 47D06
Published electronically: March 25, 2003
Erratum: Proc. Amer. Math. Soc. 132 (2004), 3751-3752.
MathSciNet review: 1991766
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for a translation semigroup to be supercyclic and to be chaotic in a weighted function space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D60, 47D06

Retrieve articles in all journals with MSC (2000): 47D60, 47D06


Additional Information

Mai Matsui
Affiliation: Doctoral Research Course in Human Culture, Ochanomizu University, 2-1-1 Otsuka, Bunkyo-ku, Tokyo, 112-8610, Japan
Email: mai@tke.att.ne.jp

Mino Yamada
Affiliation: Graduate School of Humanities and Sciences, Ochanomizu University, 2-1-1 Otsuka, Bunkyo-ku, Tokyo, 112-8610, Japan
Email: yamada@xx.is.ocha.ac.jp

Fukiko Takeo
Affiliation: Department of Information Sciences, Ochanomizu University, 2-1-1 Otsuka, Bunkyo-ku, Tokyo, 112-8610, Japan
Email: takeo@is.ocha.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06960-0
PII: S 0002-9939(03)06960-0
Keywords: Admissible weight function, supercylic semigroups, chaotic semigroups
Received by editor(s): December 7, 2001
Received by editor(s) in revised form: June 21, 2002
Published electronically: March 25, 2003
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society